Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Polynomials defined by generating relations


Author: Hari Ballabh Mittal
Journal: Trans. Amer. Math. Soc. 168 (1972), 73-84
MSC: Primary 33A70
DOI: https://doi.org/10.1090/S0002-9947-1972-0294743-8
MathSciNet review: 0294743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Various authors have made efforts for finding new generating functions for known polynomial sets. In the present paper, by making use of the operator $ {T_k} = x(k + xD)$, a number of generating functions and characterizations have been obtained for various polynomials in a systematic manner.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33A70

Retrieve articles in all journals with MSC: 33A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0294743-8
Keywords: Generating functions, Laguerre polynomials, operational methods, Lagrange's expansion formula, operational generating formula, characterizations, formal power series, operational representations, generalized Laguerre polynomials, generalized Hermite polynomial, Bessel polynomial, Jacobi polynomial, Bedient's polynomial
Article copyright: © Copyright 1972 American Mathematical Society